Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 9, 2008, 8:47 PM EDT for Dougherty County, Lee County, Terrell County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 8:47 PM EDT (00:47 UTC)
- Expired
- Jun 9, 2008, 9:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dougherty County, GA, Lee County, GA, Terrell County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1748 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 100047
SVRTAE
GAC095-177-273-100115-
/O.NEW.KTAE.SV.W.0101.080610T0047Z-080610T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
847 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL DOUGHERTY COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITY OF ALBANY...
WESTERN LEE COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITY OF LEESBURG...
EASTERN TERRELL COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 915 PM EDT
* AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEESBURG...AND MOVING NORTH AT 14 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LEESBURG BY 855 PM EDT...
8 MILES SOUTH OF SMITHVILLE BY 915 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3190 8410 3154 8404 3153 8429 3191 8452
3190 8436 3189 8435 3190 8433
TIME...MOT...LOC 0047Z 158DEG 13KT 3169 8422
$$
12-WATSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:53 PM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jun 9, 3:53 PM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 353 PM EDT MON JUN 9 2008 .SHORT TERM...(TONIGHT-WEDNESDAY NIGHT) THE MODELS SHOW THE UPPER RIDGE WEAKENING AND SHIFTING EAST AS AN UPPER TROUGH AND COLD FRONT APPROACH FROM THE NORTHWEST. THE TUTT CELL THAT IS CURRENTLY OVER THE SOUTHERN FLORIDA PENINSULA WILL CONTINUE TO SLOWLY TRACK NORTHWEST TOWARD THE NORTHEAST GOM TONIGHT INTO TUESDAY AND BEGIN TO FILL. AT THE SURFACE...THE MODELS SHOW THE RIDGE AXIS ORIENTED EAST TO WEST ACROSS THE GULF COAST STATES AND THE NORTHERN GOM THROUGH THE PERIOD WITH LIGHT SOUTHERLY FLOW STREAMING ACROSS THE FORECAST AREA. WITH THIS CHANGE IN THE UPPER PATTERN OVER THE NEXT FEW DAYS THE HIGH TEMPERATURES ARE FORECAST TO SLIGHTLY COME DOWN....HOWEVER ...STILL IN THE LOWER 90S. TUESDAY THROUGH WEDNESDAY...THE MEAN LOW-LEVEL FLOW WILL BE FAIRLY LIGHT OUT OF THE SOUTH-SOUTHWEST. THE COMBINATION OF THIS FLOW AND A SLIGHT INCREASE IN THE DEEP LAYER MOISTURE WITH THE UPPER TROUGH APPROACHING FROM THE NORTHWEST WE WILL SHOW THE HIGHEST POPS (40/50) DURING THE AFTERNOON HOURS OVER THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG BEND. IN ADDITION TO THIS...THE MODEL SOUNDINGS DO SHOW A SLIGHT INCREASE IN THE PWAT VALUES (1.7-1.85 INCHES) DURING THIS TIME WHEN COMPARED TO THE PREVIOUS FEW DAYS. .LONG TERM...(THURSDAY THROUGH MONDAY) MODELS ARE STILL FORECASTING THE DEMISE OF THE HOT SOUTHEAST U.S. RIDGE. A FAIRLY COMPLEX REALIGNMENT OF THE BASIC FLOW PATTERN ACROSS THE CONTINENTAL U.S. WILL END UP CREATING A WEAK LONG WAVE PATTERN OVER THE EASTERN UNITED STATES. THIS TRANSITION BEGINS WITH A SERIES OF GULF OF ALASKA SHORTWAVES THAT DIVE SOUTHEAST INTO THE PACIFIC NORTHWEST. THESE SHORT WAVES START A REPLACEMENT CYCLE FOR THE EXISTING WESTERN U.S TROF WHICH EJECTS NORTHEASTWARD INTO THE WESTERN ATLANTIC AT THE START OF THE LONG TERM PERIOD. THE REMNANTS OF A COLD FRONT ASSOCIATED WITH THE WESTERN ATLANTIC TROUGH...DIVES INTO THE SOUTHEAST U.S. ON THURSDAY HELPING TO BEGIN BREAKING DOWN THE PERSISTENT RIDGE THERE. MEANWHILE...BACK TO THE WESTERN U.S.... A NEW STRONGER INTER-MOUNTAIN TROF DEVELOPS AT THE START OF THE LONG TERM PERIOD IN RESPONSE TO ANOTHER GULF OF ALASKA DISTURBANCE. THIS UPPER LEVEL TROUGH ITSELF WILL ALSO BE EJECTED EASTWARD INTO THE NORTHEAST U.S. BY SATURDAY. THE ARRIVAL OF THIS TROUGH ALONG THE EAST COAST FURTHER BATTERS THE STRONG HOT SOUTHEAST U.S. RIDGE WHICH BEGINS TO REFORM WESTWARD INTO NORTHERN MEXICO. YET ANOTHER GULF OF ALASKA DISTURBANCE DIGS AN EVEN DEEPER LONG WAVE TROUGH ALONG THE WEST COAST OF THE U.S. ON MONDAY. ADDITIONAL UPSTREAM DISTURBANCES FROM THE GULF OF ALASKA GIVE THE APPEARANCE THAT IN THE LONG RUN...A LONG WAVE WILL ANCHOR ITSELF OFF THE CALIFORNIA COASTLINE. THE NET RESULT WILL BE A DEEP LONG WAVE OFF THE WEST COAST...HOT RIDGE PATTERN OVER MEXICO AND TEXAS AND A WEAKER LONG WAVE ALONG THE EAST COAST OF THE U.S AFTER THE END OF THE PERIOD. THE IMPACT OF ALL OF THIS IN THE SOUTHEAST WILL BE INCREASED FLOW FROM THE GULF OF MEXICO AND INCREASED MOISTURE THAT WILL GENERATE ACTIVE SEA BREEZE RAINFALL THROUGH MOST OF THE LONG TERM PERIOD. SCATTERED SHOWERS ON TUESDAY AFTERNOON WILL GIVE WAY TO INCREASED SEA BREEZE ACTIVITY ON WEDNESDAY AFTERNOON AS PWATS JUMP UP ABOVE 1.70 INCH. ON THURSDAY...PRECIP WATER EXCEEDS 2.00 INCHES AND LIFTED INDICES RAMP UP TO TO -6 TO -7 RANGE. GRIDS REFLECT SIGNIFICANT POPS AND QPF ACROSS THE AREA ON THURSDAY AND FRIDAY AND THE REMAINDER OF THE PERIOD...AS WEAK SURFACE TROF REMNANTS CONTINUE TO DRIFT INTO SOUTHEAST. && .MARINE...A HIGH PRESSURE RIDGE WILL REMAIN IN CONTROL ACROSS THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. WINDS AND SEAS WILL REMAIN WELL BELOW CAUTIONARY CONDITIONS THROUGH THE MID WEEK. EACH AFTERNOON AND EVENING...ONSHORE WINDS NEAR THE COAST WILL STRENGTHEN TO MODERATE LEVELS. THIS INCREASE EACH AFTERNOON WILL CAUSE THE SEAS NEAR THE COAST TO BECOME CHOPPY. && .AVIATION...THE MAIN IMPACT TO AVIATORS TODAY WILL BE SCATTERED CONVECTION THAT IS DEVELOPING THIS AFTERNOON. COVERAGE WILL BE HIGHER IN FL WITH THE BEST CHANCE AT TLH. MOST THUNDERSTORMS THAT DEVELOP WILL BE ASSOCIATED WITH BRIEF MVFR CEILINGS AND VSBY WITH IFR VSBY IN THE HEAVIER SHOWERS. CONVECTIVE WIND GUSTS TO 30 KT WILL BE COMMON. A BRIEF PERIOD OF MVFR VSBY WILL DEVELOP BEFORE SUNRISE AT TLH AND PFN ON TUE. CONVECTION WILL GET AN EARLIER START ON TUE, SO PROB GROUPS WERE INCLUDED STARTING AT 16Z FOR TLH, PFN AND VLD. && .FIRE WEATHER...MOISTURE LEVELS WILL CONTINUE TO INCREASE THIS WEAK. THIS WILL RESULT IN NEAR TO ABOVE NORMAL RAIN CHANCES OVER THE NEXT COUPLE OF DAYS AND WILL ALSO PREVENT RED FLAG CONDITIONS FROM OCCURRING. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 71 92 69 92 72 / 30 50 20 40 20 PANAMA CITY 75 89 74 89 75 / 20 40 10 30 20 DOTHAN 73 92 72 93 72 / 20 30 20 30 20 ALBANY 70 95 71 93 70 / 20 30 20 30 20 VALDOSTA 70 93 69 92 70 / 20 30 20 30 20 CROSS CITY 72 91 70 91 71 / 30 40 20 40 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && GIBBS/WOOL/LANIER
Hazardous weather outlook, Jun 9, 5:26 AM EDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EDT MON JUN 9 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-101000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EDT MON JUN 9 2008 /426 AM CDT MON JUN 9 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER HOT DAY IS EXPECTED...ESPECIALLY ACROSS SE ALABAMA AND SOUTHWEST GEORGIA WHERE TEMPERATURES WILL ONCE AGAIN REACH WELL INTO THE UPPER 90S. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG THE SEABREEZE AND SLOWLY MOVE INLAND. A FEW STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HIGH TEMPERATURE WILL GRADUALLY MODERATE THROUGH THE REMAINDER OF THE WEAK AS HIGH PRESSURE WEAKENS. AN INCREASE IN MOISTURE WILL ALSO LEAD TO AN INCREASE IN AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS UNLIKELY...A FEW STORMS COULD BECOME STRONG EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Jun 9, 6:36 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 636 PM EDT MON JUN 9 2008 FLZ011-GAZ155-092330- JACKSON-SEMINOLE- 536 PM CDT MON JUN 9 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JACKSON AND SEMINOLE COUNTIES... * UNTIL 630 PM CDT/730 PM EDT/ AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF CHATTAHOOCHEE...OR 20 MILES SOUTH OF DONALSONVILLE...MOVING NORTHWEST AT 19 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Jun 9, 7:15 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 715 PM EDT MON JUN 9 2008 GAZ121-142-100000- CLAY-EARLY- 715 PM EDT MON JUN 9 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CLAY AND EARLY COUNTIES... * UNTIL 800 PM EDT AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BLAKELY...MOVING NORTHWEST AT 23 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Jun 9, 7:35 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 735 PM EDT MON JUN 9 2008 GAZ121>123-100030- CALHOUN-CLAY-RANDOLPH- 735 PM EDT MON JUN 9 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...CLAY AND RANDOLPH COUNTIES... * UNTIL 830 PM EDT AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EDISON...OR 10 MILES WEST OF MORGAN...MOVING NORTHWEST AT 13 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Local storm report, Jun 9, 8:23 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND GST ALBANY 31.58N 84.18W
06/09/2008 M0 MPH DOUGHERTY GA ASOS
TWO REPORTS FROM ALBANY ASOS AT 0002Z 60KT GUST AND
00007Z 67KT GUSTS
&&
BLOCKLocal storm report, Jun 9, 8:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
825 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL ALBANY 31.58N 84.18W
06/09/2008 E1.00 INCH DOUGHERTY GA TRAINED SPOTTER
TWO REPORTS 1-DOWNTOWN ALBANY QUARTER SIZE HAIL AND 2-IN
NW DOUGHERTY COUNTY..NICKLE SIZED HAIL
&&
BLOCKLocal storm report, Jun 9, 8:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL LEESBURG 31.73N 84.17W
06/09/2008 E1.75 INCH LEE GA LAW ENFORCEMENT
TWO REPORTS OF HAIL 1-PENNY AND 2-GOLF BALL
&&
BLOCKThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:06 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell | 39 min |
| Jun 9, 9:29 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 46 min |
| Jun 9, 10:17 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier | 24 min |
| Jun 10, 7:33 PM EDT | Severe Thunderstorm Warning | TAE | Turner | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.